# SDR C2XA97IA135

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001200
- Condition: Corroded
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND INBOARD SEAT TRACK WAS FOUND CORRODED AROUND THE GALLEY MOUNTS.  MAINTENANCE REPAIRED THE SEAT TRACK USING A SPLICE REPAIR IAW ATR SRM 53-00-00 AND SRM 51-21-42, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,901.5 CYCLES.  CYCLES 17,366.  (X)
